# SDR AUS20010993

- Difficulty date: September 8, 2001
- Submitted: October 15, 2001
- Operation: General aviation
- Make and model: Pac CT4B
- Engine: Cont IO360HB
- Propeller: Hartzl BHCC2YF1
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tape
- Condition: Separated
- Location: Wing, Miscellane
- Component: Wing, Miscellane
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH WING ROOT SEALING TAPE SEPARATED. CARBON MONOXIDE FUMESENTERED COCKPIT.
